# SDR CA001020022

- Difficulty date: September 23, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 17,654 hours
- Engine: Pwa PT6A27
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PIC REPORTED TO YVP FSS (22:40 H LCL) THAT THE NOSE WHEEL STEERING TILLER WAS STUCK IN RT POSITION. THE AIRCRAFT LANDED WITHOUT INCIDENT.NOSE WHEEL STEERING SYSTEM INSPECTED WITH AIRCRAFT ON JACKS; CABLE TENSION VERIFIED, HYDRAULIC SYSTEM CHECKED, ACTUATOR TORQUE LINKS ETAL - TAXI CHECKED 90 - NO FAULT FOUND. LACK OF HYDRAULIC PRESSURE DUE TO CB NOT CLOSED CONSIDERED PROBABLE.NO SUBSEQUENT PROBLEM REPORTED BY FLIGHT CREWS.
